# SDR CA090806012

- Difficulty date: August 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 6,489 hours
- Engine: Pwa PW119C
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Part number: 5729C000003
- Condition: Malfunctioned
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW WAS TAXING OUT FOR ITS FIRST FLIGHT OF THE DAY WHEN THEY STARTED TO SMELL SMOKE IN THE COCKPIT. FA INFORMED THE CREW THAT THERE WAS ALSO SMOKE IT THE CABIN. ENGINES WERE SHUTDOWN AND QRH WAS CONSULTED. CREW NOTED THAT SMOKE WAS ELIMINATED ONCE THE PACKS WERE SELECTED OFF.  ACFT WAS GROUNDED AS MX BEGAN TO TROUBLESHOOT.  DURING THEIR TROUBLESHOOTING, MX NOTED THE PRESENCE OF THE RT PACK OVERHEAT CAS MESSAGE.  THE RT ECU WAS INSPECTED. COOLING TURBINE WAS NOTED STIFF AND THE HEAT EXCHANGER DIRTY.  RT ECU WAS REPLACED WITH A SERVICEABLE UNIT.  ACFT GROUND RUNS WERE COMPLIED WITH OK AND A SATISFACTORY TEST FLIGHT WAS COMPLETED WITH NO REOCCURRENCE OF SMOKE.
